# SDR QXEA2016031700206

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 21,656 hours, 23,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 85217097102
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX AIRSTAIR INBD AFT ANGLE CORRODED.  FWD PASSENGER AIRSTAIR INBD AFT ANGLE, PN 85217097-102, INSTALLED REF SRM 51-41-02.  NEW ANGLE, PN 85217097-102, LOCATED AND DRILLED REF SRM 51-40-07.  FILLET SEAL APPLIED IAW SRM REF 51-23-00-00-00-01.
